Mounjaro Forums

Recently active Mounjaro forums and community discussion threads. Post your question or story about Mounjaro and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1

I'm not sure I am allowed to ask this... I'm getting quotes of $1k+. Am I doing something wrong?

Updated

Has anyone experienced sudden memory loss while taking Mounjaro? I noticed it a couple of weeks after starting. It was not the normal "aging" loss - it was more pronounced and happened suddenly. I know it could have been a TIA, but it did seem coincidental. ## Memory loss is not listed among the known side effects provided by the FDA nor the manufacturer of Mounjaro themselves [1]. Side effects typically include nausea, stomach pain, elevated heart rate, and heartburn. Ref: Mounjaro Information On the contrary, I did find a PubMed abstract concluding that “Tirzepatide (the active ingredient in Mounjaro) obviously exerts a protective effect against spatial learning and memory impairment, potentially through regulating abnormal insulin resistance and inflammatory responses....

24 REPLIES Updated

My pharmacy cannot get this drug and cannot advise when it will be available even though the manufacturer claims there is no shortage. Any advice? ## Have you tried checking with other pharmacies in your area? Mounjaro is most commonly used to help control blood sugar levels. The FDA lists its typical side effects as possibly including nausea, dizziness, diarrhea, and loss of appetite. Ref: Mounjaro Information ## Having the same problem here in Georgia. ## I am unable to refill my Mounjaro script and find there is a manufacturing shortage. It is not clear if the shortage will be relieved by the end of this week (Fri 3/22/24) for the 7.5 mg dose. I am told it is a nationwide shortage. Is this true? Information at Lilly.com appears spotty at best. Why is this occurring? Why hasn't Li...

3 REPLIES Updated

First month started with 5 mg. Just started the next month with 7.5 mg. Lost 14 pounds. Used to take 3 meds total. Now just once/week Mounjaro injection and Jardiance 25 mg daily. Morning sugars 120. ## That's awesome! So very glad that it's working so well for you. Have you experienced any of the side effects the FDA warns about, such as nausea, diarrhea, constipation, or stomach pain? Ref: Mounjaro Information ## I just started on Monday and so far I have had no negatives happen. Wondering if I'm in the right spot? I'm looking for an active forum dedicated to Mounjaro? ## Hi, I’ve been on a 2.5mg dose of Mounjaro for 3 weeks. This is for weight loss, not diabetes. Down 16 lbs but 10 were in the first week. Seeking info on what y’all are eating, caloric inta...

17 REPLIES Updated

This is my 4th month on Mounjaro and my 1st month on the 7.5 mg. My A1C is 5.7, down from 10. It is working great but the side effects from the 7.5 mg are rough. Extreme nausea, vomiting and diarrhea. My doctor wants me to increase to 10 mg but I can barely handle the 7.5 mg. Has anyone else experienced these side effects and do they eventually go away? ## I am just ending the 7.5mg injections as well and the side effects (nausea, vomiting, and extreme diarrhea) have me basically incapacitated! I’m down only 14 lbs (thought I would have been down more by now). I don’t think I can continue with a higher dosage. ## This is my first month (2nd week) taking 5mg of Mounjaro. Still nauseous on day 4, but better than days 1-3. My main concern is some itching in my mouth. No swellin...

32 REPLIES Updated

It’s a great medication. Thus far I have lost 20 pounds with ease along with my normal cardio routine; I’m experiencing the possible non life threatening side effects. However there is a side effect that is not listed which I’m experiencing since starting the dosage regimen to 10mg: erectile dysfunction. 2 other men I met via pharmacy told me that they are also affected & ED medication does not have any effect. We all know that it’s a 1x per week dosage so I put it through the test I had gone 9 days without the injection & I started to feel my ability returning. Needless to say the medication starts to weaken in your metabolism by the 10th day I was functioning normal again, however I would not recommend missing a dosage date. I’m back on my dosage ...

15 REPLIES Updated

I'm having joint pain in my hands and toes while on Mounjaro. It started 3 days after the first 2.5mg injection. The skin feels tender in these areas as well. Is anyone having this issue? ## The medication guide for MOUNJARO does not specifically mention joint pain in the hands and toes as a known side effect. However, it's important to note that individual responses to medications can vary, and some side effects may not be listed or fully understood. Joint pain may be associated with type 2 diabetes. While joint pain is not a direct symptom of diabetes itself, it can occur as a result of various factors related to the condition. Here are a few potential reasons why joint pain may be experienced by individuals with type 2 diabetes: 1. Inflammation: Diabetes can contribute to sys...

2 REPLIES Updated

I’m in my second month taking Mounjaro for weight loss. I am in the first month on the .5 dosage. On week 2 I noticed an extremely itchy red welt at the injection site on my stomach. Week 3’s site is the same. Is anyone else experiencing this? Should I be concerned? I have no other side effects. ## Hello, Cindy! How are you? You should have youf doctor check it out, to be safe, because if you are having an allergic reaction, it could get worse with time, and repeated exposure. Most administration site reactions are benign, so it may not be anything to worry about, but it never hurts to be sure. The FDA lists other side effects of Mounjaro as possibly including nausea, dizziness, diarrhea, appetite loss, and abdominal pain. Ref: Mounjaro Information ## Good afternoon. Let me ...

3 REPLIES Updated

I have been on Mounjaro about 4 months. I've moved from 2.5 to 10mg per week. The first 3 days my glucose level is great. Days 4-7 bg increases daily and I have use Soliqua for those days, to help lower. I am losing weight (15 lbs). My question is does anyone else have issues with Mounjaro lasting a week? ## How long have you been taking the current dose? Mounjaro may cause side effects, such as nausea, dizziness, hypoglycemia, and diarrhea. Ref: Mounjaro Information They do say that the initial starting dose is not intended to help with blood sugar control, you should experience better control once your dosage is raised.

1 REPLY Updated

Any taking the Mounjaro 12.5 and noticed very bad diarrhea? I have taken it for two weeks and I am having some stomach issues. I have had the stomach cramping and the not feeling well when I was on the 10 mg dose but the 12.5 dose is a lot stronger. ## The FDA does list diarrhea as being a possible side effect of Mounjaro, along with headache, dizziness, appetite loss, and stomach upset/pain. Ref: Mounjaro Information Typically, side effects should improve with time, as your body gets used to your dosage of a medication, but that may take 4 to 5 weeks of consistent use, and eventually, they should go away entirely. Has there been any change? Are you on any other medications?

1 REPLY Updated

I am on 5mg of Mounjaro and I get these really bad burps that stink and so much gas I pass wind and burp all night. Painful amounts of gas! Any help with how to get the burps and gas to stop? I have tried Nexium and Gas-X, neither has helped. ## How long have you been taking it? While the FDA does warn that these can be common side effects of Mounjaro, along with nausea, dizziness, fever, and bloating, most side effects will improve with time, as your body gets used to a new medication, but that may take 4 to 5 weeks. Ref: Mounjaro Information

1 REPLY Updated